# SDR SWIA202265396

- Difficulty date: January 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR FWD INTERCOSTAL HAS CORROSION ON FLANGE.  LOCATED BETWEEN FS349 AND FS 364 BETWEEN STR27 AND ST26R     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED FWD INTERCOSTAL AT STR 27 - STR 26R IAW CRJ 200 SRM 51-42-21. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND COMPLETED FORM 337. NO WEIGHT CHANGE NOTED. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
